# SDR SWAA021667

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,284 hours, 53,833 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10A691
- Condition: Worn
- Location: Rt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EXCESSIVE MOVEMENT AT RT OTBD AILERON QUADRANT PIVOT.  REMOVED AND REPLACED AILERON QUADRANT BEARINGS PER MM.
